# SDR DU4R2006290

- Difficulty date: March 3, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1320 S-25R - S-26R FRAME DENTED.  REMOVED PREVIOUS REPAIR.  FABRICATED AND INSTALLED FRAME REPAIR 26 X 5 INCHES FROM 7075-T6. 071 IAW B757 SRM 51-70-11 FIG 1 AND 51-40-02.
